# SDR CAL960459

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 794
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND FORWARD AND BOTTOM SIDE OF BELTFRAME CORRODED IN AFT BAGGAGE BIN AT STA 794, LONGERON 28L TO LONGERON 28R.  THE CORROSION WAS REMOVED IAW SRM 53-01.  (X)
